Solving the generalized Burgers-Huxley equation using the Adomian decomposition method

Ishak Hashim, Mohd. Salmi Md. Noorani, M. R. Said Al-Hadidi

Research output: Contribution to journalArticle

70 Citations (Scopus)

Abstract

In this paper, a convergence proof of the Adomian decomposition method (ADM) applied to the generalized nonlinear Burgers-Huxley equation is presented. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series. The direct symbolic-numeric scheme is shown to be efficient and accurate.

Original languageEnglish
Pages (from-to)1404-1411
Number of pages8
JournalMathematical and Computer Modelling
Volume43
Issue number11-12
DOIs
Publication statusPublished - Jun 2006

Fingerprint

Adomian Decomposition Method
Burgers Equation
Generalized Equation
Decomposition
Numerics
Analytical Solution
Nonlinear Equations
Decompose
Series
Form

Keywords

  • Adomian decomposition method
  • Burgers-Huxley equation
  • Nonlinear PDE

ASJC Scopus subject areas

  • Information Systems and Management
  • Control and Systems Engineering
  • Applied Mathematics
  • Computational Mathematics
  • Modelling and Simulation
  • Computer Science (miscellaneous)

Cite this

Solving the generalized Burgers-Huxley equation using the Adomian decomposition method. / Hashim, Ishak; Md. Noorani, Mohd. Salmi; Said Al-Hadidi, M. R.

In: Mathematical and Computer Modelling, Vol. 43, No. 11-12, 06.2006, p. 1404-1411.

Research output: Contribution to journalArticle

@article{130400fed1ab465aa63ab841737b7ddb,
title = "Solving the generalized Burgers-Huxley equation using the Adomian decomposition method",
abstract = "In this paper, a convergence proof of the Adomian decomposition method (ADM) applied to the generalized nonlinear Burgers-Huxley equation is presented. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series. The direct symbolic-numeric scheme is shown to be efficient and accurate.",
keywords = "Adomian decomposition method, Burgers-Huxley equation, Nonlinear PDE",
author = "Ishak Hashim and {Md. Noorani}, {Mohd. Salmi} and {Said Al-Hadidi}, {M. R.}",
year = "2006",
month = "6",
doi = "10.1016/j.mcm.2005.08.017",
language = "English",
volume = "43",
pages = "1404--1411",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",
number = "11-12",

}

TY - JOUR

T1 - Solving the generalized Burgers-Huxley equation using the Adomian decomposition method

AU - Hashim, Ishak

AU - Md. Noorani, Mohd. Salmi

AU - Said Al-Hadidi, M. R.

PY - 2006/6

Y1 - 2006/6

N2 - In this paper, a convergence proof of the Adomian decomposition method (ADM) applied to the generalized nonlinear Burgers-Huxley equation is presented. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series. The direct symbolic-numeric scheme is shown to be efficient and accurate.

AB - In this paper, a convergence proof of the Adomian decomposition method (ADM) applied to the generalized nonlinear Burgers-Huxley equation is presented. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series. The direct symbolic-numeric scheme is shown to be efficient and accurate.

KW - Adomian decomposition method

KW - Burgers-Huxley equation

KW - Nonlinear PDE

UR - http://www.scopus.com/inward/record.url?scp=33646136008&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646136008&partnerID=8YFLogxK

U2 - 10.1016/j.mcm.2005.08.017

DO - 10.1016/j.mcm.2005.08.017

M3 - Article

AN - SCOPUS:33646136008

VL - 43

SP - 1404

EP - 1411

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

IS - 11-12

ER -